# SDR SWAA2022110922148

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER FLANGE AT STA 294.5+3; RBL 11; WL 208. / [01] CORROSION ON INTERCOSTAL UPPER FLANGE AT STA 294.5+3; RBL 11; WL 208. P/N 141A5410-8; AREA OT= 0.080''; RT=0.060'';X=0.020'';L=2.100'' WITH DEPTH GAGE ID:ATS2473 S/N:UNKNOWN DATE:08/2022 DUE:08/2023 FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-0L-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED INTERCOSTAL ( FLOOR PANEL SUPPORT) FROM BS 294.5 TO BS 312; RBL 11; WL 208 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW INTERCOSTAL (FLOOR PANEL SUPPORT) FROM BS 294.5 TO BS 312 RBL 11; PN#141A5410-8 IAW SRM 51-40-05 AND PER DWG#141A5400.. OK TO INSTALL;[05] INSPECTED ACTION 4; VERIFIED MEASUREMENT TABLE. OK TO INSTALL;[06] INSTALLED INTERCOSTAL (FLOOR PANEL SUPPORT) FROM BS 294.5 TO BS 312 RBL 11; PN#141A5410-8 IAW SRM 51-40-02 AND PER DWG#141A5400.;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED MEASUREMENTS.
